TITLE

Coupled cluster response functions revisited

AUTHOR(S)
Pedersen, Thomas Bondo; Koch, Henrik
PUB. DATE
May 1997
SOURCE
Journal of Chemical Physics;5/15/1997, Vol. 106 Issue 19, p8059
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Presents an inherently real coupled cluster time-dependent expectation value of a Hermitian operator. Response functions for exact states; Coupled cluster response functions; Closed expressions for the response functions; Time-independent expectation value; Linear response function; Quadratic response function; Alternative derivation.
ACCESSION #
4228028

 

Related Articles

  • On the pseudo-Hermitian nondiagonalizable Hamiltonians. Scolarici, G.; Solombrino, L. // Journal of Mathematical Physics;Oct2003, Vol. 44 Issue 10, p4450 

    We consider a class of (possibly nondiagonalizable) pseudo-Hermitian operators with discrete spectrum, and we establish for such a class the equivalence between the pseudo-Hermiticity property and the existence of an antilinear involutory symmetry. Moreover, we prove that this class actually...

  • Deformation of surfaces, integrable systems, and Chern-Simons theory. Martina, L.; Myrzakul, Kur.; Myrzakulov, R.; Soliani, G. // Journal of Mathematical Physics;Mar2001, Vol. 42 Issue 3, p1397 

    A few years ago, some of us devised a method to obtain integrable systems in (2 + 1)-dimensions from the classical non-Abelian pure Chern-Simons action via the reduction of the gauge connection in Hermitian symmetric spaces. In this article we show that the methods developed in studying...

  • Fisher information, prior probabilities, and the state determination of spin-1/2 and spin-1 systems. Slater, Paul B. // Journal of Mathematical Physics;May93, Vol. 34 Issue 5, p1794 

    The (Fisher) information matrix (I2p) for a p×p density matrix (ρ) is taken to be the (2p2+p)-dimensional information matrix of a 2p-variate real normal distribution with an a priori zero mean vector and a covariance matrix (Σ2p), the two diagonal blocks of which are formed from the...

  • Convergence of unitary and complex decompositions of exponential operators. Suzuki, Masuo; Yamauchi, Takashi // Journal of Mathematical Physics;Oct93, Vol. 34 Issue 10, p4892 

    The convergence of the fractal unitary and complex decompositions of exponential operators is proved for Hermitian operators in a Banach space.

  • Correlated Coherent States in the Jaynes–Cummings Model: I. Verlan, É. M.; Razumova, M. A. // Optics & Spectroscopy;Jun2001, Vol. 90 Issue 6, p835 

    In the representation of dressed states, which diagonalizes the Hamiltonian in the Jaynes-Cummings model, the Bose operator for excitation annihilation  the spin operator &Σcirc;[sub -], and the corresponding Hermitian-conjugate operators are found. Using these operators, correlated...

  • Non-Hermitian perturbative effective operators: Connectivity and derivation of diagrammatic representation. Duan, C. K.; Reid, M. F. // Journal of Chemical Physics;11/8/2001, Vol. 115 Issue 18, p8279 

    Effective Hamiltonians and effective operators act on a restricted model space to give the same energies and matrix elements as those of the full Hamiltonian and operators between the corresponding true eigenstates. For the effective Hamiltonian there are two “obvious” choices: the...

  • On the Bogoliubov transformation for quadratic boson observables. Maldonado, Osvaldo // Journal of Mathematical Physics;Nov93, Vol. 34 Issue 11, p5016 

    The diagonalization of Hermitian quadratic boson operators is studied in the equation of motion approach. The existence of a canonical transformation that diagonalizes such operators is discussed and an algorithm is sketched.

  • Generalized coherent and squeezed states based on the h(1)+su(2) algebra. Alvarez M., Nibaldo; Hussin, Ve´ronique // Journal of Mathematical Physics;May2002, Vol. 43 Issue 5, p2063 

    States which minimize the Schro¨dinger–Robertson uncertainty relation are constructed as eigenstates of an operator which is an element of the h(1)+su(2) algebra. The relations with supercoherent and supersqueezed states of the supersymmetric harmonic oscillator are given. Moreover, we...

  • A pair of commuting scalars for G(2) [contains] SU(2)×SU(2). Hughes, J. W. B.; Van der Jeugt, J. // Journal of Mathematical Physics;May85, Vol. 26 Issue 5, p894 

    G(2) [contains] SU(2)×SU(2) is a two-missing-labels problem, and therefore in order to give a complete and orthogonal specification of states of irreducible representations of G(2) in an SU(2)×SU(2) basis, one needs to find a pair of commuting Hermitian operators which are scalar with...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics